# SDR DALA1504530981

- Difficulty date: November 17, 2010
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 52,299 hours, 38,842 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED TEMP REPAIR IAW SRM 57-06B-D, FIG 14, UPPER WING L/E SURFACE CRACK.
